Ask an expert
Question

08 Jan 2008

Skipped inactive pills, bleeding
I decided to skip the white pills in my Yasmin pack so as not to have a period while on holiday. I experienced some light bleeding, but nothing serious. However it has become worse to the point where it now looks almost like normal period bleeding. I'm on the 6th week of yellow pills, due to have period next week. What should I do? If I just have the period as normal, will the bleeding stop afterwards?
Answer 329 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This sometimes happens when you skip the placebos. It should settle after the next period.

Best wishes`
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18761 votes
Vote